# SDR ASAA2024100352963

- Difficulty date: October 3, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N215AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36347
- Aircraft time: 19,402 hours, 6,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT R1 ENTRY ARE INOP. GROUNDED - YES. REMOVED AND REPLACED EMER EXIT LIGHT PWR SUPPLY AT M2816 S/N 166052 IAW B737NG AMM 33-51-06. OPS CK GOOD.
